I was given levaquin for Pneumonia symptoms after 7 weeks of coughing and fever. They attempted to treat me with Biaxin and prednisone first but didn’t work. I called my doctor still complaining about this lingering cough and he prescribed the Levaquin . Now I also suffer from Fibromyagia and my doctor knows I am EXTREMELY SENSITIVE to all drugs with side effects. So I picked up the levaquin at 7:00pm took 1 -500 mg pill. At 9 the room started spinning to where I could not open my eyes. I live alone and was very scared. I had to crawl to the toilet to vomit and continued thru night finally to point of dry heaving. I was able to get back in bed and keeping my head very still with closed eyes it was okay. I called my friend and she looked up the side effects of levaquin and vertigo was at top of list . I waited till morning and called my daughter to take me to hospital since my doctors refused to see me right away. Got to hospital not only for the hacking cough which they said was pneumonia even though my doctor disagreed but also now dealing with the vertigo and my Fibro constant nerve pain. I wanted to DIE. It is now 5 days after ingesting the levaquin and I am still off balanced. I pray this is not a permanent thing. It’s hard enough going thru my life with my Fibro symptoms which is similar to the symptoms people are complaining about from the levaquin . And have this feeling of off balance all the time . I am angry at my doctors for giving me this drug knowing my history and they say ” well we don’t know until you take it and get the adverse reaction. We will make note on your chart to that effect now” I said thanks a lot. Needless to say I am switching doctors.